MathSciNet Relay Station
MathSciNet bibliographic data
MR38999 (12,481i) 10.0X
Obláth, Richard Sur l'équation diophantienne $\frac 4n=\frac1{x\sb 1}+\frac 1{x\sb 2}+\frac 1{x\sb 3}$. (French) Mathesis 59, (1950). 308–316.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement